# SDR HEEA076355

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Part serial: OK1507
- Condition: Damaged
- Location: Float Bottle
- Component: Float Bottle, 407073848101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STICKING AND FACE CRACKED. TO BE RETURNED TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.
